| Model Number |
2110 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This is a fourth report of an issue with the smith's medical cadd solis pca pumps with volume infused discrepancies.Patient on pca dilaudid.Cadd pump in use and the unit placed a pharmacy-filled 250 ml cassette.Reservoir volume at zero.Cassette changed (large volume reservoir being used).This cartridge checked for residual and noted to have 16 cc of residual medication still in the cartridge.There was no injury to the patient.New cadd pump ordered and a new medication cartridge initiated.Follow up investigation: biomedical engineering tested cadd pump post event and found no operational issues.Unable to conduct testing with actual pump cassette involved in event due to the contents.Further testing was conducted by biomed and the testing performed did not find any discrepancy in delivery.Biomed was unable to duplicate errors.Unit tested with a 250 ml cassette filled with ringers solution by pharmacy.Ran at 13 ml/hr.Pump ran for approximately 19 hrs and 15 mins and test results indicated unit performed properly.All four events occurred on the same nursing unit.Since the last reported event of january, no similar events with the pump have been reported.During the time these events occurred on the nursing unit, nurses were reminded at their shift huddles that it is not practice to under set the volumes for pcas.